Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4289
Title: Uniform Continuity in Fuzzy Metric Spaces
Authors: Gregori, Valentín
Romaguera, Salvador
Sapena, Almanzor
Keywords: Fuzzy metricuniformly continuous functionequinormal fuzzy metricLebesgue fuzzy metric
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Valentín Gregori, Salvador Romaguera and Almanzor Sapena, "Uniform Continuity in Fuzzy Metric Spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 81–88.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: 
With the help of appropriate fuzzy notions of equinormality
and Lebesgue property, several characterizations of those
fuzzy metric spaces, in the sense of George and Veeramani, for
which every real valued continuous function is uniformly continuous
are obtained.
Type: Article
URI: http://hdl.handle.net/10077/4289
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat
09-gregoriromaguerasapena.pdf98.56 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

942
Last Week
11
Last month
checked on Oct 22, 2020

Download(s)

2,417
checked on Oct 22, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.